Vol. 10, No. 6, 2017

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 2, 263–553
Issue 1, 1–261

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Local energy decay and smoothing effect for the damped Schrödinger equation
1285–1315

Moez Khenissi and Julien Royer

A class of unstable free boundary problems
1317–1359

Serena Dipierro, Aram Karakhanyan and Enrico Valdinoci

Global well-posedness of the MHD equations in a homogeneous magnetic field
1361–1406

Dongyi Wei and Zhifei Zhang

Nonnegative kernels and 1-rectifiability in the Heisenberg group
1407–1428

Vasileios Chousionis and Sean Li

Bergman kernel and hyperconvexity index
1429–1454

Bo-Yong Chen

Structure of sets which are well approximated by zero sets of harmonic polynomials
1455–1495

Matthew Badger, Max Engelstein and Tatiana Toro

Fuglede's spectral set conjecture for convex polytopes
1497–1538

Rachel Greenfeld and Nir Lev